Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 146, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 22, 2005, 7:11 PM CDT for Greene County, Wayne County, Mississippi; Washington County, Alabama. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 7:11 PM CDT (00:11 UTC)
- Expired
- Apr 22, 2005, 8:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Washington County, AL, Greene County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 104 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2091 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 230011 SVRMOB ALC129-MSC041-153-230115- /O.NEW.KMOB.SV.W.0146.050423T0011Z-050423T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 711 PM CDT FRI APR 22 2005 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA EXTREME NORTHERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI WAYNE COUNTY IN SOUTHEAST MISSISSIPPI * UNTIL 815 PM CDT * AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR CHICORA...OR ABOUT 11 MILES SOUTH OF WAYNESBORO...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... STATE LINE AND YELLOW PINE BY 720 PM CDT CHATOM AND JORDON BY 735 PM CDT TIBBIE BY 740 PM CDT WAGARVILLE AND HAWTHORN BY 755 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 3181 8894 3146 8893 3127 8805 3150 8797 $$
3 follow-up statements
000 WWUS54 KMOB 230024 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 722 PM CDT FRI APR 22 2005 ALC129-MSC041-153-230115- /O.CON.KMOB.SV.W.0146.000000T0000Z-050423T0115Z/ WASHINGTON AL-GREENE MS-WAYNE MS- 722 PM CDT FRI APR 22 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CDT FOR WAYNE...EXTREME NORTHERN GREENE AND NORTHERN WASHINGTON COUNTIES... AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR BATTLES...OR ABOUT 14 MILES SOUTHEAST OF WAYNESBORO...MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... YELLOW PINE BY 720 PM CDT JORDON BY 730 PM CDT CHATOM AND TIBBIE BY 735 PM CDT 6 MILES NORTH OF SEABOARD BY 745 PM CDT HAWTHORN AND WAGARVILLE BY 750 PM CDT SUNFLOWER AND CORTELYOU BY 755 PM CDT ANOTHER SEVERE THUNDERSTORM LOCATED NEAR STRENGTHFORD...OR ABOUT 12 MILES SOUTHEAST OF LAUREL...MOVING EAST AT 30 MPH...WILL ALSO PRODUCE LARGE HAIL. THE SEVERE THUNDERSTORM WILL BE NEAR... STRENGTHFORD BY 725 PM CDT CLARA BY 745 PM CDT CHICORA AND ROBINSON JUNCTION BY 800 PM CDT BUCKATUNNA BY 805 PM CDT BATTLES BY 810 PM CDT STATE LINE AND YELLOW PINE BY 815 PM CDT LAT...LON 3181 8894 3146 8893 3127 8805 3150 8797 $$
000 WWUS54 KMOB 230032 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 731 PM CDT FRI APR 22 2005 ALC129-MSC041-153-230115- /O.CON.KMOB.SV.W.0146.000000T0000Z-050423T0115Z/ WASHINGTON AL-GREENE MS-WAYNE MS- 731 PM CDT FRI APR 22 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CDT FOR WAYNE...EXTREME NORTHERN GREENE AND NORTHERN WASHINGTON COUNTIES... AT 729 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STRENGTHFORD...OR ABOUT 14 MILES EAST OF LAUREL...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WHISTLER BY 735 PM CDT CLARA BY 745 PM CDT WAYNESBORO BY 750 PM CDT ROBINSON JUNCTION...CHICORA AND WINCHESTER BY 800 PM CDT BUCKATUNNA AND DENHAM BY 805 PM CDT BATTLES BY 810 PM CDT ANOTHER SEVERE THUNDERSTORM WAS LOCATED NEAR STATE LINE...OR ABOUT 10 MILES WEST OF CHATOM...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... YARBO AND 7 MILES SOUTH OF LOPER BY 735 PM CDT CHATOM AND JORDON BY 740 PM CDT 7 MILES NORTH OF TIBBIE BY 745 PM CDT WAGARVILLE...SUNFLOWER AND 8 MILES NORTH OF HAWTHORN BY 805 PM CDT CORTELYOU AND LEROY BY 810 PM CDT LAT...LON 3181 8894 3146 8893 3127 8805 3150 8797 $$
000 WWUS54 KMOB 230037 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 736 PM CDT FRI APR 22 2005 ALC129-MSC041-153-230115- /O.CON.KMOB.SV.W.0146.000000T0000Z-050423T0115Z/ WASHINGTON AL-GREENE MS-WAYNE MS- 736 PM CDT FRI APR 22 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CDT FOR WAYNE...EXTREME NORTHERN GREENE AND NORTHERN WASHINGTON COUNTIES... AT 734 PM CDT...ANOTHER SEVERE THUNDERSTORM HAS DEVELOPED OVER NORTHWEST WASHINGTON COUNTY AND WAS LOCATED NEAR YELLOW PINE...OR ABOUT 14 MILES SOUTHWEST OF CHATOM...MOVING EAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... TIBBIE AND 8 MILES SOUTH OF CHATOM BY 740 PM CDT SEABOARD BY 745 PM CDT HAWTHORN BY 750 PM CDT SUNFLOWER...CORTELYOU AND WAGARVILLE BY 755 PM CDT LAT...LON 3181 8894 3146 8893 3127 8805 3150 8797 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:45 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Apr 22, 3:45 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
345 PM CDT FRI APR 22 2005
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...SHAPING UP TO BE A BUSY
EVENING WEATHERWISE. STRONG COLD FRONT MOVING INTO NORTHERN
MISSISSIPPI EARLIER THIS AFTERNOON PROGGED TO CONTINUE STEADY NW-SE
MOVEMENT ACROSS FCST AREA TONIGHT. OUT AHEAD OF THE FRONT...SPC
CONTINUES WITH A MODERATE RISK OF SVR THUNDERSTORMS...WHICH ARE
ALREADY OCCURRING JUST NORTH OF FCST AREA AT THIS TIME. EXPECT
ACTIVITY TO INCREASE IN COVERAGE OVER OUR AREA THROUGH THE NEXT
COUPLE OF HOURS...IN FACT WE ARE JUST NOW SEEING SOME INITIATION OF
CORES ALOFT OVER INTERIOR SECTIONS OF OUR AREA AS OF THIS TYPING.
SPECIAL AREA UPPER AIR SOUNDINGS TAKEN EARLIER TODAY INDICATE
PRIMARILY UNIDIRECTIONAL SHEAR OVER THE REGION...SO WHILE AN
ISOLATED TORNADO IS POSSIBLE...PRIMARY THREAT STILL LOOKS TO BE
DAMAGING WINDS. ADDITIONALLY...WET BULB ZERO TEMPS ACROSS THE AREA
ARE IN THE 9-10 KFT RANGE...SO LARGE HAIL WILL ALSO BE LIKELY WITH
THE STRONGER STORMS THIS EVENING. EXPECT THE FRONT TO BEGIN MOVING
INTO NORTHWESTERN ZONES BY AROUND 800 PM THIS EVENING...MOVING
ACROSS THE FCST AREA THROUGH ABOUT 200 AM SATURDAY...THEN CLEARING
THE AREA THROUGH THE REMAINDER OF THE PREDAWN HOURS SATURDAY...WITH
PCPN ENDING FROM NW-SE WITH FROPA. BEHIND THIS COLD FRONT...COOLER
TEMPS FILTER SOUTHWARD INTO THE REGION FOR THE WEEKEND...WITH MOS
GUIDANCE SHOWING LOWS IN THE MID-UPPER 30S INLAND TO MID-UPPER 40S
CLOSER TO THE COAST. DID NOT GO QUITE AS LOW WITH THESE MIN
TEMPS...STILL ABOVE GUIDANCE BUT SLIGHTLY COOLER THAN SURROUNDING
ZONES. HIGHS ON SUNDAY LOOK TO BE AT LEAST 10 DEGREES COOLER THAN
NORMAL...WITH MANY AREAS NOT REACHING THE 70 DEGREE MARK.
/12
&&
.LONG TERM (MONDAY THROUGH FRIDAY)...MADE NO CHANGES FROM PREVIOUS
PACKAGE...AS NO SIGNIFICANT CHANGES NOTED IN THIS MORNINGS GFS RUN.
HIGH PRESSURE WILL BEGIN TO DRIFT EAST ON MONDAY...WITH INCREASING
SOUTHERLY WINDS MONDAY AFTERNOON IN RESPONSE TO A DEEPENING LOW OVER
TEXAS. THE GFS KICKS THIS SYSTEM EASTWARD MONDAY NIGHT THRU EARLY
TUESDAY AND NOW DRAGS A COLD FRONT ACROSS THE AREA LATE TUESDAY.
THE GFS HAS WAFFLED BACK AND FORTH ON BRINGING THIS FRONT THRU...SO
WILL NOT JUMP TOO HIGH WITH POPS JUST YET. HOWEVER...DID INCREASE
POPS TO 40 PERCENT FOR TUESDAY...WHICH IS STILL SLIGHTLY BELOW
GUIDANCE. THE FRONT PUSHES EAST BY WEDNESDAY MORNING WITH HIGH
PRESSURE DOMINATING THRU THURSDAY.
/12
&&
.MARINE...AS THE FRONT DROPS SOUTHWARD...THE PRESSURE GRADIENT IS
FORECAST TO CONTINUE TO TIGHTEN THROUGH THIS EVENING...WITH SMALL
CRAFT CONDITIONS EXPECTED TONIGHT. LOCALLY HIGHER WINDS AND SEAS
SHOULD BE EXPECTED AT TIMES TONIGHT AS A LINE OF STRONG TO SEVERE
THUNDERSTORMS IS EXPECTED TO MOVE SOUTH ACROSS THE MARINE AREA.
STRONG OFFSHORE FLOW IN THE WAKE OF THE FRONT WILL REQUIRE THE NEED
TO HANG ON TO SCA AT LEAST THROUGH THE MORNING HOURS SATURDAY...WITH
A MODERATE OFFSHORE FLOW LIKELY CONTINUING AT SCEC LEVELS INTO
SUNDAY...BUT DECREASING THROUGH THE EARLY PART OF NEXT WEEK.
/12
&&
.FIRE WEATHER...HAVE ALREADY ISSUED A FIRE WEATHER WATCH OVER THE
WESTERN FLORIDA PANHANDLE FOR BOTH SATURDAY AND SUNDAY...AS MUCH
DRIER AIRMASS FILTERING INTO REGION IN THE WAKE OF THE FRONT. WILL
LIKELY BE UPGRADED TO RED FLAG WARNINGS FOR BOTH DAYS...ESPECIALLY
ON SUNDAY AFTERNOON...AS VERY LOW DEWPOINTS ADVECT SOUTHWARD.
/12
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 58 74 43 69 / 60 10 0 0
PENSACOLA 60 74 46 67 / 60 20 0 0
DESTIN 60 72 49 67 / 60 20 0 0
EVERGREEN 57 68 38 60 / 60 10 0 0
WAYNESBORO 54 70 40 64 / 60 10 0 0
CAMDEN 56 68 40 60 / 60 10 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...SMALL CRAFT ADVISORY TONIGHT GMZ630-650-670.
FL...SMALL CRAFT ADVISORY TONIGHT GMZ655-675.
FIRE WEATHER WATCH SATURDAY AND SUNDAY FLZ001>006-008.
MS...NONE.
&&
12/SHEPHERDHazardous weather outlook, Apr 22, 1:30 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 130 PM CDT FRI APR 22 2005 ALZ051>060-MSZ067-075-076-230400- BUTLER-CHOCTAW-CLARKE-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-GREENE- MONROE-PERRY-WASHINGTON-WAYNE-WILCOX- 130 PM CDT FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A MODERATE RISK OF SEVERE THUNDERSTORMS IS FORECAST TODAY AND TONIGHT. A COLD FRONT IS FORECAST TO MOVE INTO THE DEEP SOUTH LATER TODAY AND PASS THROUGH THE REGION AFTER MIDNIGHT. AHEAD OF THE FRONT...THUNDERSTORMS ARE FORECAST TO DEVELOP IN A MOIST AND INCREASINGLY UNSTABLE AIRMASS. ALTHOUGH AN ISOLATED TORNADO IS POSSIBLE...THE FORECAST TEMPERATURE...DEWPOINT AND WIND PROFILES WITH HEIGHT SUGGEST THE MAIN THREAT FROM SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. WITH LATE NIGHT FRONTAL PASSAGE...THUNDERSTORM ACTIVITY SHIFTS SOUTH AND EAST OUT OF THE AREA BY AROUND SUNRISE SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS FORECAST SATURDAY AND SUNDAY AS HIGH PRESSURE DOMINATES. THE NEXT WEATHER SYSTEM TO AFFECT THE AREA WILL BE A FRONT THAT MOVES EASTWARD OUT OF EAST TEXAS LATE MONDAY INTO TUESDAY MORNING. THIS SYSTEM LOOKS TO BRING ANOTHER ROUND OF THUNDERSTORMS TO THE AREA THEN. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN ON ALERT FOR POSSIBLE ACTIVATION TODAY AND TONIGHT. ALZ061>064-FLZ001>006-MSZ078-079-230400- BALDWIN COASTAL-BALDWIN INLAND-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-MOBILE COASTAL-MOBILE INLAND-OKALOOSA COASTAL-OKALOOSA INLAND- SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- 130 PM CDT FRI APR 22 2005 .DAY ONE...TODAY AND TONIGHT... A SLIGHT RISK OF SEVERE THUNDERSTORMS IS FORECAST TODAY AND TONIGHT. A COLD FRONT IS FORECAST TO MOVE INTO THE DEEP SOUTH LATER TODAY AND PASS THROUGH THE REGION AFTER MIDNIGHT. AHEAD OF THE FRONT...THUNDERSTORMS ARE FORECAST TO DEVELOP IN A MOIST AND INCREASINGLY UNSTABLE AIRMASS. ALTHOUGH AN ISOLATED TORNADO IS POSSIBLE...THE FORECAST TEMPERATURE...DEWPOINT AND WIND PROFILES WITH HEIGHT SUGGEST THE MAIN THREAT FROM SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. WITH LATE NIGHT FRONTAL PASSAGE...THUNDERSTORM ACTIVITY SHIFTS SOUTH AND EAST OUT OF THE AREA BY AROUND SUNRISE SATURDAY MORNING. DUE TO A MODERATE ONSHORE FLOW AND A FORECAST OUTGOING TIDE TODAY... A MODERATE RISK OF RIP CURRENTS IS FORECAST FOR AREA BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS FORECAST SATURDAY AND SUNDAY AS HIGH PRESSURE DOMINATES. THE NEXT WEATHER SYSTEM TO AFFECT THE AREA WILL BE A FRONT THAT MOVES EASTWARD OUT OF EAST TEXAS LATE MONDAY INTO TUESDAY MORNING. THIS SYSTEM LOOKS TO BRING ANOTHER ROUND OF THUNDERSTORMS TO THE AREA THEN. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN ON ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Apr 22, 6:03 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 603 PM CDT FRI APR 22 2005 MSZ067-222345- WAYNE- INCLUDING THE CITIES OF...WAYNESBORO... 603 PM CDT FRI APR 22 2005 ...A STRONG THUNDERSTORM IS MOVING INTO WAYNE COUNTY... AT 603 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 14 MILES WEST OF EUCUTTA...AND MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... EUCUTTA...STRENGTHFORD...WHISTLER...WOODWARDS AND BOICE THROUGH 645 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
Special weather statement, Apr 22, 6:07 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 607 PM CDT FRI APR 22 2005 MSZ075-076-222345- PERRY-GREENE- INCLUDING THE CITIES OF...LEAKESVILLE AND NEW AUGUSTA... 607 PM CDT FRI APR 22 2005 ...A STRONG THUNDERSTORM IS MOVING INTO PERRY AND GREENE COUNTIES... AT 603 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 14 MILES WEST OF TALLAHALA...AND MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... TALLAHALA...RUNNELSTOWN...MAHNED...RHODES AND NEW AUGUSTA THROUGH 645 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
Local storm report, Apr 22, 6:30 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
630 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL HIGHLAND HOME 31.95N 86.31W
04/22/2005 1.75 INCH CRENSHAW AL EMERGENCY MNGR
&&
DDThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:16 PM CDT | Severe Thunderstorm Warning | MOB | Greene | 44 min |
| Apr 22, 7:48 PM CDT | Tornado Warning | MOB | Greene, Wayne | 27 min |
| Apr 22, 8:15 PM CDT | Severe Thunderstorm Warning | MOB | Greene | 30 min |
| Apr 22, 8:42 PM CDT | Severe Thunderstorm Warning | MOB | Greene | 63 min |
| Apr 22, 7:03 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 42 min |
| Apr 22, 7:49 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 26 min |
| Apr 22, 7:52 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Monroe, Washington | 53 min |
| Apr 22, 8:07 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 53 min |
| Apr 22, 8:13 PM CDT | Tornado Warning | MOB | Baldwin, Mobile, Washington | 47 min |
| Apr 22, 8:15 PM CDT | Severe Thunderstorm Warning | MOB | Butler | 45 min |
| Apr 22, 8:33 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 27 min |
| Apr 22, 8:59 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 46 min |
| Apr 22, 9:08 PM CDT | Special Marine Warning | MOB | 67 min | |
| Apr 22, 9:37 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 23 min |
| Apr 22, 9:44 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 50 min |
| Apr 22, 10:13 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia | 32 min |
| Apr 22, 10:26 PM CDT | Special Marine Warning | MOB | 64 min | |
| Apr 22, 10:45 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 45 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.